# SDR ASOA2015102214031

- Difficulty date: October 22, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 533 "I" STRAP DAMAGED.  REMOVED LIGHT SURFACE CORROSION AND PAINT AT DAMAGE  IAW SRM 51-21-06-001-001-A01, STRAP IS .063" MATERIAL HOLE DAMAGE MEASURED .142". SUBMITTED DAMAGE TO ENGINEERING FOR PERMANENT DISPOSITION.  REMOVED "I" STRAP/LOWER JOINT PLATE AND 5 EA ADDITIONAL FASTENERS TO GAIN ACCESS TO DISCREPANT AREA FOR ENGINEERING SUBMITTAL COMPLY WITH DISPOSITION WHEN RECEIVED.  RECEIVED REPLACEMENT "I" STRAP JOINT PLATE AND TRANSFERED DRILLED MOUNTING HOLES IAW SRM 51-40-11-001-001-A01.  RECEIVED REO 670-53-31-355, REV DATED 2015-10-31.  FINISHED COUNTERSINKING AND INSTALLED REMAINING FASTENERS, REF: REO 670-53-31-355, REV AND DWG SH670-33750, REV V SRM 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.  RECEIVED AND COMPLIED WITH ECTC REO 670-53-31-355, REV DATED 10-31-15.
